# SDR DALA2018111636654

- Difficulty date: November 12, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 285-330
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0824063) DURING INSPECTION FOUND CORROSION OUT OF LIMITS INTERCOSTAL BTW STATION Y=285 AND Y=330 PROJECTION STR-23LH AT CPAX. INTERCOSTAL BTW STATION Y =285 AND Y=330 PROJECTION STR-23 LH WAS REPLACED PER B737-800 SRM 51-40-02.
